# SDR ASAA2017101022160

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 57,969 hours, 22,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY, LT FWD EMERGENCY LIGHTSTRIP HAS A 10 INCH PIECE MISSING.  ACFT GROUNDED.  REMOVED & REPLACED THE FWD ENTRY LT FWD EMERGENCY LIGHT STRIP IAW AMM 33-51-15.
